# SDR USAA2014041400012

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 76,976 hours, 34,680 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 02297H8647
- Condition: Broken
- Location: Cockpit
- Part time: 35,446 hours, 15,649 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CAPTAIN’S OUTER WINDOW PANE OVERHEATED & SHATTERED.  REPLACED LT CAPTAIN’S OUTER WINDOW IAW AMM 56-11-11.
